# SDR SWAA2019030630239

- Difficulty date: February 7, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 62,041 hours, 36,607 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6536U14
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 (LOWER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY.  R&R BEAM PER R.O.
